MathSciNet Relay Station
MathSciNet bibliographic data
MR333489 35Q99 (35J05)
Coffman, Charles V. Uniqueness of the ground state solution for $\Delta u-u+u\sp{3}=0$ and a variational characterization of other solutions. Arch. Rational Mech. Anal. 46 (1972), 81–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement